# SDR DHL2003765002

- Difficulty date: November 29, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR UP, RT GEAR DOOR LIGHT REMAINED ILLUMINATED. PERFORMED ABNORMAL PROCEDURE, LIGHT WHEN OUT.  CLEANED RT MAIN GEAR DOOR POSITION SWITCH, OPS MAIN GEAR DOOR GOOD IAW B-MM 32-12-1.
